# SDR IXXA9605

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45946
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE BETWEEN MKE AND DEN, THE AIR CONDITIONING PACKS WERE PRODUCING A STRONG, UNIDENTIFIED ODOR.  ON THE GROUND IN DEN, THE PACKS WERE OPERATIONALLY CHECKED AND FOUND NOT TO BE PRODUCING AND ODOR AT THAT TIME.  A REVIEW OF THE FLIGHT SUGGESTED THAT A SMALL AMOUNT OF DE-ICE FLUID MAY HAVE BEEN PULLED INTO THE BLEED AIR SYSTEM, PRODUCING A RESIDUAL ODOR. (M)
